Sunday, 25 September 2011


It's 7.30pm on Sunday and I'm in bed. I feel terrible: my head hurts, and it seems every part of my body is in pain. This past week has seen the Taxol really take its toll on me. Apart from the physical, such as the bad case of water retention, the very sensitive nail beds, the pins and needles on my hands and feet and the itchy rashes, I'm also very tired. I've had to finally stop my weekly spinning classes and last night, LH and I went to see a play and I fell asleep for ten minutes after the intermission. Oops. It was a play set in the trenches during WWI though - it was very dark plus the flickering lights were very hypnotic. I had no chance...

I am getting very nervous. I hope that I am well enough to have my chemotherapy session (number 10) this coming Wednesday. We have booked to go away during the half-term break - two days after my last session. Which means that I really cannot afford to be unwell and have my sessions postponed, as this would mean not being able to go on holiday. A few weeks ago my blood test results were borderline - since that time I have been unable to relax till 4pm the day of the test. (The nurses say that if they don't call you by 4pm, chemotherapy the next day is a go.) This is one instance when The Sick Face does not work: I need to prove to them that I am well enough to undergo chemo, so a song and dance number is more apt.


  1. Hang in there, sis. It's the last stretch of a long run. So slow down, take a break, catch your breath -- and then bring out the feathers and cymbals for the big song and dance number. I'll see you soon. Love ya!

  2. you need to stay in bed and REST!!! just vegetate with a good book :) nothing raises the white blood count like rest :) well, there's also talbos ng kamote (which o swore by when i was doing chemo), but it might be too hard to mail you some, ha ha ha :)